# SDR DALA2017062004876

- Difficulty date: June 19, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 58,778 hours, 32,040 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Motor
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AND LOWER PULLEY FOR RUDDER BELOW YAW DAMPENER MOTOR WORN.
